Author = Radenovic, Stojan
Number of Articles: 3
1. Remarks on the Paper ``Coupled Fixed Point Theorems for Single-Valued Operators in b-Metric Spaces''

Volume 2, Issue 1, Spring 2017, Pages 1-8

Zoran Kadelburg; Stojan Radenovic; Muhammad Sarwar


2. Ordered S-Metric Spaces and Coupled Common Fixed Point Theorems of Integral Type Contraction

Volume 2, Issue 1, Spring 2017, Pages 71-84

Abdolsattar Gholidahneh; Shaban Sedghi; Tatjana Dosenovic; Stojan Radenovic


3. C-Class Functions and Remarks on Fixed Points of Weakly Compatible Mappings in G-Metric Spaces Satisfying Common Limit Range Property

Volume 1, Issue 2, Summer 2016, Pages 279-290

Arslan Hojat Ansari; Diana Dolicanin-Dekic; Feng Gu; Branislav Popovic; Stojan N Radenovic